# SDR SWAA2016040750662

- Difficulty date: March 19, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- Aircraft time: 40,581 hours, 20,178 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD SEAT TRACK CORRODED, BETWEEN BS 837 - 887, RBL 45.  R & R SEAT TRACK IAW SRM.
